# SDR SWAA2022020150503

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_AFT CARGO DOOR FWD CORNER THRESHOLD CRACKED / ROUTED TO BACK SHOP AND REPAIRED ON WO# 36533-1600-0002 IAW SWA EA 1-A53-2076 REV 11
